I have a nasty some sort of number growing on

Patient

Q: I have a nasty some sort of number growing on my penis head I have pics just need help knowing what it is And what It's from

Images: 
I have a nasty some sort of...-1
Doctor

A:   Thank you for writing to us.

Here are possible causes for the illness:
Allergic reaction
Leukoplasia of the penis
STD
Infections

Try taking a tablet Levocetirizine to help you recover. If you are better in 3 days, see a Doctor. A Doctor will examine the lesion or do a biopsy done to reach a diagnosis.

Hope this helps.

Related Q&A

Q: For the last week I have felt a constriction in my throat like there is a blockage or tightening in my windpipe and ...

Q: Can you take delsym and a sleep aid

Q: I am excercising 4 times a week for 30 minutes a day and and my body hurts. I am 48 .and have been excercising for m...

Q: I fractured three ribs on October 16, 2016. Eight days later I was able to get up and go outside to run errands. I'...

Q: I'm worried my tongue is not normal in color and panicking I have a disease I just had blood work and came back all g...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews